# SDR 95ZZZX1933

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: AYLG6475G
- Condition: Motor Inop
- Location: Outflow Valve
- Part time: 62,632 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

MIA - AFTER TAKEOFF, COULD NOT PRESSURIZE AIRCRAFT.  RETURNED TO MIAMI AND MADE LANDING WITHOUT INCIDENT.  PERFORMED OVERWEIGHT INSPECTION.  GROUND INSPECTION REVEALED DEFECTIVE OUTFLOW VALVE ACTUATOR.  REPLACED ACTUATOR AND GROUND CHECKED OKAY.  RETURNED AIRCRAFT TO SERVICE.
